Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 196, NWS Memphis, TN

June 9, 20145 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 9, 2014, 5:57 PM CDT for 5 counties in Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2014, 5:57 PM CDT (22:57 UTC)
Expired
Jun 9, 2014, 6:45 PM CDT
In force
48 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, MS, Lafayette County, MS, Marshall County, MS, Tippah County, MS, Union County, MS

The radar

The Memphis radar (KNQA), 99 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:04 PM CDTHAIL 1.756 S Potts Camp, MSGOLF BALL SIZED HAIL NEAR HIGHWAY 349.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 2:14 PM CDTTornado WatchSPC5 hr
Jun 9, 5:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 11.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WUUS54 KMEG 092257
SVRMEG
MSC009-071-093-139-145-092345-
/O.NEW.KMEG.SV.W.0196.140609T2257Z-140609T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
557 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 645 PM CDT

* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CAMBRIDGE...OR 13 MILES SOUTHEAST OF WALL DOXEY STATE PARK...AND
  MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3490 8903 3472 8883 3438 8934 3452 8949
TIME...MOT...LOC 2257Z 228DEG 26KT 3452 8933

$$


JPM3/TLSJR
1 follow-up statement
461 
WWUS54 KMEG 092325
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
625 PM CDT MON JUN 9 2014

MSC071-093-145-092334-
/O.CAN.KMEG.SV.W.0196.000000T0000Z-140609T2345Z/
UNION MS-MARSHALL MS-LAFAYETTE MS-
625 PM CDT MON JUN 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE...
SOUTHEASTERN MARSHALL AND NORTHWESTERN UNION COUNTIES IS CANCELLED...

AT 624 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3472 8883 3459 8906 3460 8924 3459 8925
      3459 8930 3461 8930 3490 8903
TIME...MOT...LOC 2324Z 228DEG 26KT 3465 8915

$$

MSC009-139-092345-
/O.CON.KMEG.SV.W.0196.000000T0000Z-140609T2345Z/
BENTON MS-TIPPAH MS-
625 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN TIPPAH AND SOUTHEASTERN BENTON COUNTIES...

AT 624 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR HICKORY FLAT...OR 13 MILES NORTHWEST OF NEW
ALBANY...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIPLEY...
HICKORY FLAT...BETHEL...WINBORN...MURRY...WHITTEN TOWN AND PINE
GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3472 8883 3459 8906 3460 8924 3459 8925
      3459 8930 3461 8930 3490 8903
TIME...MOT...LOC 2324Z 228DEG 26KT 3465 8915

$$


JPM3/TLSJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:38 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 9, 2:38 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
238 PM CDT MON JUN 9 2014

.SYNOPSIS...
PEAKS OF SUNSHINE ACROSS MUCH OF THE SOUTHERN AND EASTERN SECTIONS
OF THE FORECAST AREA.  THUNDERSTORMS MOVING INTO WESTERN SECTIONS OF
THE FORECAST AREA WITH SEVERE POTENTIAL.  TEMPERATURE GENERALLY IN
THE UPPER 70S TO LOWER 80S.

 BELLES

&&

.SHORT TERM (TONIGHT THROUGH TUESDAY)...
FOCUS REMAINS ON THE SEVERE WEATHER AND FLASH FLOODING POTENTIAL.
VIGOROUS SHORTWAVE FOR EARLY JUNE TRACKING EAST FROM THE CENTRAL
PLAINS GIVES US CAUSE FOR ATTENTION.  FOR LATE THIS AFTERNOON AND
TONIGHT MODELS CONTINUE TO SHOW RAINFALL OVERSPREADING OUR FORECAST
AREA.  FLASH FLOOD WATCH LOOKS GOOD THROUGH TONIGHT WITH CONTINUED
CHANCE FOR HEAVY RAINFALL. AS THE SHORTWAVE MOVES EAST ENHANCED
SHEAR CAUSES A CONCERN FOR A TORNADIC POTENTIAL INTO THIS
EVENING.

ON TUESDAY THUNDERSTORMS WILL BE ONGOING WITH A CONTINUED CHANCE
FOR SEVERE WEATHER AND FLASH FLOODING.

.LONG TERM (WEDNESDAY THROUGH MONDAY)...
LINGERING UPPER LOW ACROSS OUR AREA ON WEDNESDAY WILL CONTINUE TO
SERVE AS THE FOCUS FOR POTENTIAL THUNDERSTORMS.  THE CHANCE SHOULD
FINALLY END WEDNESDAY EVENING WITH THE DAYTIME HEATING.

ON THURSDAY WE MAY CATCH A BREAK FROM THE RAIN...HOWEVER A SLIGHT
RISK FOR THUNDERSTORMS IS STILL POSSIBLE DURING DAYTIME HEATING AS
ONE COLD POOL ALOFT MOVES JUST EAST OF OUR AREA...ONLY TO BE
REPLACED BY ANOTHER SHORTWAVE MOVING INTO OUR AREA LATE IN THE DAY.
AS THAT NEXT SHORTWAVE MOVES INTO OUR AREA ON FRIDAY AN INCREASED
CHANCE FOR DIURNAL THUNDERSTORMS WILL OCCUR ON FRIDAY AND AGAIN
LINGER INTO THE WEEKEND.  BY SUNDAY AND MONDAY HEIGHTS BEGIN TO
BUILD ALOFT INTO OUR REGION...NEVERTHELESS WITH HIGH SOIL MOISTURE
THERE WILL BE A CONTINUED SLIGHT CHANCE FOR DIURNAL THUNDERSTORMS.

 BELLES

&&

.AVIATION...
18Z TAF CYCLE

VFR..MVFR... AND IFR CONDITIONS ARE POSSIBLE THROUGHOUT THE 24
HOUR TAF CYCLE. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A MCS
CONTINUE TO APPROACH THE REGION FROM THE WEST. ALL SITES CAN
EXPECT TO RECEIVE MODERATE TO HEAVY RAINFALL WITH THIS SYSTEM.
KJBR AND KMEM COULD EXPECT TO SEE VICINITY SHOWERS AND THUNDER AS
EARLY AS 18Z... KMKL AND KTUP AS EARLY AS 21Z. SHRA AND BR WILL
PREVAIL OVERNIGHT FOR ALL SITES WITH VISBYS GETTING AS LOW AS 5SM.
CIGS WILL FALL TO IFR LEVELS AS THE LOW MOVES CLOSER TO OUR AREA
TOMORROW MORNING. VCSH AND VCTS ARE ALSO EXPECTED TOMORROW BEOFRE
18Z BUT CONFIDENCE ON TIMING IS STILL VERY LOW. WINDS WILL BE
MODERATE AND FROM THE SOUTH FOR MOST OF THE FORECAST PERIOD.

JMP3

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 9, 2:25 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
225 PM CDT MON JUN 9 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-101200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
225 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH TODAY AND TONIGHT. THE POTENTIAL WILL EXIST FOR DAMAGING
WINDS...LARGE HAIL...AND A FEW TORNADOES. THE MOST FAVORABLE TIME
FOR SEVERE THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE
OVERNIGHT HOURS.

IN ADDITION TO THE SEVERE WEATHER THREAT...THERE IS HEIGHTENED
CONCERN FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT TODAY WITH THE POTENTIAL FOR SEVERAL
MORE INCHES OF RAINFALL...ESPECIALLY IN AREAS WHERE STORMS REPEATEDLY
MOVE THROUGH THE SAME AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST
TENNESSEE AND NORTH MISSISSIPPI ON TUESDAY. THE PRIMARY SEVERE
WEATHER THREATS WILL REMAIN DAMAGING WINDS...LARGE HAIL...AND A
FEW TORNADOES.

THE FLASH FLOOD WATCH WILL CONTINUE FOR THE ENTIRE MID SOUTH
THROUGH TUESDAY EVENING WITH THE EXPECTATION OF ADDITIONAL HEAVY
RAINFALL AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF
THE MID SOUTH TODAY THROUGH TONIGHT AND MAY BE NECESSARY AGAIN
ON TUESDAY ALONG AND EAST OF THE MISSISSIPPI RIVER. STORM
SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS
ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE.

JLH/JEB

In the hours before

Local storm report, Jun 9, 12:17 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             1 SW HOUSTON            33.89N 89.01W
06/08/2014  E2.50 INCH       CHICKASAW          MS   BROADCAST MEDIA

            VERY LARGE HAIL AT LEAST 21/2 INCHES AROUND THE TOWN OF
            PYLAND.

0615 PM     TSTM WND DMG     W HOUSTON               33.90N 89.00W
06/08/2014                   CHICKASAW          MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN WEST OF HOUSTON.

1125 PM     FLASH FLOOD      2 E WALLS               34.95N 90.10W
06/08/2014                   DESOTO             MS   STORM CHASER

            FLASH FLOODING REPORTED ALONG TWIN LAKES AND IROQUOIS
            DRIVES. WATER REPORTED JUST BELOW KNEE DEEP. MINOR
            FLOODING OF NEARBY RESIDENCE.

1130 PM     FLASH FLOOD      KOSSUTH                 34.87N 88.64W
06/08/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING THROUGHOUT COUNTY

1200 AM     FLASH FLOOD      CORINTH                 34.94N 88.52W
06/09/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING REPORTED AROUND ALCORN COUNTY.

0115 AM     TSTM WND DMG     CAYCE                   34.96N 89.62W
06/09/2014                   MARSHALL           MS   NWS EMPLOYEE

            YARD STRUCTURE TWISTED AND MOVED A FEW FEET

0155 AM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/09/2014                   LAFAYETTE          MS   EMERGENCY MNGR

            COUPLE OF TREES DOWN ACROSS THE COUNTY.

0200 AM     FLASH FLOOD      MICHIGAN CITY           34.98N 89.25W
06/09/2014                   BENTON             MS   EMERGENCY MNGR

            FLOODING IN NORTHERN BENTON COUNTY

0200 AM     FLASH FLOOD      RIPLEY                  34.73N 88.94W
06/09/2014                   TIPPAH             MS   TRAINED SPOTTER

            SEVERAL ROADS WASHED OUT AROUND TIPPAH COUNTY NEAR
            WALNUTM AND RIPLEY

0245 AM     TSTM WND DMG     7 E NEW ALBANY          34.49N 88.90W
06/09/2014                   UNION              MS   PUBLIC

            60 MPH WINDS ALONG WITH NICKEL SIZE HAIL REPORTED.

0330 AM     TSTM WND DMG     DENNIS                  34.56N 88.23W
06/09/2014                   TISHOMINGO         MS   EMERGENCY MNGR

            TREES DOWN ON HWY 30.

0715 AM     FLASH FLOOD      ADAMSVILLE              35.23N 88.39W
06/09/2014                   MCNAIRY            TN   PUBLIC

            VIDEO RECEIVED OF WATER FLOWING OVER OVERBROOK DRIVE OFF
            OF HIGHWAY 64 IN ADAMSVILLE, TN.

0815 AM     HEAVY RAIN       CAYCE                   34.96N 89.62W
06/09/2014  M3.00 INCH       MARSHALL           MS   NWS EMPLOYEE

            3.00 TO 3.24 INCHES OF RAIN HAS FELL SINCE MIDNIGHT

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:52 PM CDTFlash Flood WarningMEGDeSoto3 hr
Jun 9, 12:29 AM CDTSevere Thunderstorm WarningMEGBenton, Marshall46 min
Jun 9, 1:01 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Tate44 min
Jun 9, 1:10 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate50 min
Jun 9, 1:17 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Union18 min
Jun 9, 1:28 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola47 min
Jun 9, 1:45 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union45 min
Jun 9, 1:51 AM CDTFlash Flood WarningMEGAlcorn, Benton, DeSoto, Marshall, Prentiss, Tate and 1 more3 hr
Jun 9, 3:16 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo29 min
Jun 9, 4:45 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more4 hr
Jun 9, 12:29 PM CDTRiver Flood WarningMEGMonroe3 days
Jun 9, 12:29 PM CDTRiver Flood WarningMEGMonroe58 hr
Jun 9, 12:29 PM CDTRiver Flood WarningMEGLowndes, Monroe3 days
Jun 9, 4:30 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie, Yalobusha45 min
Jun 9, 4:44 PM CDTSevere Thunderstorm WarningMEGPanola31 min
Jun 9, 4:52 PM CDTFlash Flood WarningMEGLafayette, Marshall, Panola, Tate3 hr
Jun 9, 5:02 PM CDTTornado WarningMEGLafayette43 min
Jun 9, 5:46 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw44 min
Jun 9, 6:30 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe, Pontotoc, Tippah, Union45 min
Jun 9, 6:53 PM CDTFlash Flood WarningMEGBenton, Tippah3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.